# SDR SWIA2018031944415

- Difficulty date: March 19, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N452SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7716
- Aircraft time: 34,555 hours, 30,080 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Proximity Sensor
- Condition: Iced
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DISAGREE ON TAKE OFF RETURNED TO FIELD. EMERGENCY WAS DECLARED.  PROXIMITY SENSORS WERE COVERED WITH ICE. THAWED ICE FROM GEAR. PERFORMED GEAR SWINGS AND EMERGENCY EXTENSION.
